# SDR TWRA9675

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'EVAC' LIGHT ON SEAT 39H IS INOPERATIVE.  (FOUND DURING DAILY SERVICE.)  ALSO, SEAT 60C AND SEAT 61C.  REPLACED LIGHT BULBS.  OPS CHECK OK, MM-33-41-00.  (X)
